Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Corrigendum to: ``Ordered rings over which output sets are recursively enumerable sets'' [Proc. Amer. Math. Soc. 112 (1991), no. 2, 569-575; MR1041016 (91i:03073)]


Author: Christian Michaux
Journal: Proc. Amer. Math. Soc. 117 (1993), 583
MSC: Primary 03C57; Secondary 03D10, 03D75
DOI: https://doi.org/10.1090/S0002-9939-1993-1140671-4
Original Article: Proc. Amer. Math. Soc. 112 (1991), 569-575.
MathSciNet review: 1140671
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. E. Byerly, Ordered subrings of the reals in which output sets are recursively enumerable, Proc. Amer. Math. Soc. (to appear). MR 1134623 (94a:03073)
  • [2] C. Michaux, Ordered rings over which output sets are recursively enumerable sets, Proc. Amer. Math. Soc. 112 (1991), 569-575. MR 1041016 (91i:03073)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03C57, 03D10, 03D75

Retrieve articles in all journals with MSC: 03C57, 03D10, 03D75


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1140671-4
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society